# SDR SWAA2023082288726

- Difficulty date: August 12, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EXIT LIGHT IS BROKEN.<[01] R&R AFT CEILING EXIT LIGHT BALLAST PER AMM 33-51-01.;[02] AFT CEILING EXIT LIGHT NEEDS OPS CHECK.;[03] INSPECTION C/W C/A#1 ABOVE. R&R AFT CEILING EXIT LIGHT BALLAST PER AMM 33-51-01.;[04] R&R AFT CEILING EXIT LIGHT BALLAST PER AMM 33-51-01; OP CK GOOD PER AMM 33-51-00.;[05] INSPECTED WORK PERFORMED
